# SDR ASO2005F00007

- Difficulty date: July 11, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Engine: Ge CF343B1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Carbon Seal
- Part number: 5018T49P01
- Condition: Worn
- Location: Accy Gb
- Component: Gear Box
- Component part number: 6014T81G30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER CARBON SEAL, WORN. (K)
